# SDR ALG2005F00072

- Difficulty date: September 30, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N717AL
- Make and model: Skrsky S76A
- Aircraft serial: 760221
- Engine: Allsn 250C30S
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WAS RETRACTED AND ALL GEAR LIGHTS EXTINGUISHED.  FLIGHT CREW RECEIVED A RADIO CALL THAT THE MAIN LANDING WAS NOT FULLY RETRACTED.  AIRCRAFT RETURNED AND MAINTENANCE WAS NOTIFIED.  MAINTENANCE PERFORMED A GEAR RETRACTION TEST.  THE EXPLOSIVE LINK WAS ADJUSTED AND THE LANDING OPERATED NORMALLY IAW MM.  (K)
